SOBOLEV REGULARITY THEORY FOR THE NON-LOCAL ELLIPTIC AND PARABOLIC EQUATIONS ON C1,1 OPEN SETS

Cited 1 time in webofscience Cited 0 time in scopus
  • Hit : 40
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorChoi, Jae-hwanko
dc.contributor.authorKim, Kyeong-hunko
dc.contributor.authorRyu, Junheeko
dc.date.accessioned2023-12-05T08:00:11Z-
dc.date.available2023-12-05T08:00:11Z-
dc.date.created2023-06-07-
dc.date.issued2023-09-
dc.identifier.citationDISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v.43, no.9, pp.3338 - 3377-
dc.identifier.issn1078-0947-
dc.identifier.urihttp://hdl.handle.net/10203/315743-
dc.description.abstractWe study the zero exterior problem for the elliptic equation Delta alpha/2u - lambda u = f, x E D ; u|Dc =0 as well as for the parabolic equation ut = Delta alpha/2u + f, t > 0, xED; u(0,')|D= u0, u|[0,T]xDc = 0. Here, alpha E (0, 2), lambda > 0 and D is a C',' open set. We prove uniqueness and existence of solutions in weighted Sobolev spaces, and obtain global Sobolev and Ho center dot lder estimates of solutions and their arbitrary order derivatives. We measure the Sobolev and Ho center dot lder regularities of solutions and their arbitrary derivatives using a system of weights consisting of appropriate powers of the distance to the boundary. The range of admissible powers of the distance to the boundary is sharp.-
dc.languageEnglish-
dc.publisherAMER INST MATHEMATICAL SCIENCES-AIMS-
dc.titleSOBOLEV REGULARITY THEORY FOR THE NON-LOCAL ELLIPTIC AND PARABOLIC EQUATIONS ON C1,1 OPEN SETS-
dc.typeArticle-
dc.identifier.wosid000993910700001-
dc.identifier.scopusid2-s2.0-85166412679-
dc.type.rimsART-
dc.citation.volume43-
dc.citation.issue9-
dc.citation.beginningpage3338-
dc.citation.endingpage3377-
dc.citation.publicationnameDISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-
dc.identifier.doi10.3934/dcds.2023050-
dc.contributor.localauthorChoi, Jae-hwan-
dc.contributor.nonIdAuthorKim, Kyeong-hun-
dc.contributor.nonIdAuthorRyu, Junhee-
dc.description.isOpenAccessN-
dc.type.journalArticleArticle-
dc.subject.keywordAuthorNon-local elliptic and parabolic equations-
dc.subject.keywordAuthorfractional Laplacian-
dc.subject.keywordAuthorDirich-let problem-
dc.subject.keywordAuthorSobolev regularity theory-
dc.subject.keywordAuthorHolder estimates-
dc.subject.keywordPlusL-P-THEORY-
dc.subject.keywordPlusDIRICHLET PROBLEM-
dc.subject.keywordPlusINTEGRODIFFERENTIAL EQUATIONS-
dc.subject.keywordPlusOPERATORS-
dc.subject.keywordPlusKERNELS-
dc.subject.keywordPlusSPACES-
Appears in Collection
RIMS Journal Papers
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 1 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0